# SDR MALA000750

- Difficulty date: December 13, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 435
- Engine: Ge CT75A
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 8346
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, X, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE SHUT DOWN RIGHT AFTER TAKEOFF.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE FOUND STANDBY BOOST PUMP SWITCH LEAKING THERE FORE CAUSING FUEL STARVATION TO ENGINE.  MX REPLACED SWITCH 8346 AND NR 1 ENGINE.  ALL  CHECK GOOD.
